# SDR DALA2024052805541

- Difficulty date: May 22, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 140,843 hours, 20,356 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Nr 9 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 FOUND RHW NO.9 SLAT UPPER SURFACE DELAMINATION APPROX CROSS O/B EDGE 6IN TO T/E 7IN. CORRECTIVE ACTION: RHW NO.9 SLAT UPPER SURFACE DELAMINATION REPAIRED APPROX CROSS O /B EDGE 6IN TO T/E 7IN AS PER B767-300 SRM57-43-02-2R-1 & SRM51- 70-10-2R-4. & SRM51-70-10-2R-0. (0354184)
